# SDR SIMA20150424002

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 30,983 hours, 21,869 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING COMPLIED WITH CL, WARNING WENT AWAY.  RETURNED DUE TO ICING.  REF ITEM 1 THIS LOG PAGE FOR ACTION TAKEN.  IAW FIM TASK 30-12-00-810-802 PERFORMED OPERATIONS CHECK OF WING ANTI-ICE CONTROL & INDICATING SYS IAW MM 30-12-00, NO FAULT MSGS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD.  TROUBLE SHOT IAW FIM TASK 30-12-06-810-804.  REINSTALLED SPLICES OF RT INBD WING ANTI-ICE TEMP SENSOR IAW SPWM 20-40-00 & MM 30-12-06.  CLEANED SLAT SKIN & REAPPLIED THERMAL COMPOUND AT RT WING ANTI-ICE TEMP SENSOR IAW MM 30-12-06.  OPERATIONS CHECK OF WING ANTI-ICE CONTROL & INDICATING SYS GOOD IAW MM 30-12-00.
